Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Post Op Depression
    avatar
    JustRobin posted:
    I am exactly one month out from a left total hip replacement. I am finally doing better with the pain and walking pretty well, using a cane for stability outside. But I am unhappy, crabby, angry, weepy, unable to sleep, have no appetite and am snapping the heads off of anyone who looks at me wrong. I suffered from severe depression a few years ago when I had a bad scare from an acute case of erosive esophagitis. I had somehow convinced myself that I had either cancer or gastroparesis and nothing anyone could say could get through to me. I spent most of my time in bed. The doctor took me off the Reglan and I immediately improved but he also wanted to put me on Prozac which I didn't feel I needed. So, a few weeks before surgery, I weaned myself off the Prozac and other drugs I felt were not necessary. I was FINE...until after the surgery, the pt the home nurse visits, the "don't move that way" the "keep that pillow between your knees" and no chair in the house I could sit in comfortably. I want to understand why, now that I am off the heavy pain meds, almost finished with the blood thinners and walking well, I still am so mad at the world. I am 68. I feel I should know better. I also should mention that I am very fatigued and someone suggested I might be anemic. The medical doctors supplied by the hospital in lieu of my own PCP were less than satisfactory. I just wonder if they knew I was anemic but felt it needed no treatment. I hate being this tired all the time.
    Reply


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.